# SDR AALA202210077827

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A300*
- Aircraft serial: 6194
- Aircraft time: 25,767 hours, 10,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: FE240007
- Part serial: FR10435
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT DOOR ARMING CIDS MESSAGE DOOR 4L CHECK PRESSURE. MAINTENANCE REPLACED 4L DOOR ASSIST BOTTLE PER AMM 52-13-14.
